# SDR AMTA200700307

- Difficulty date: June 18, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUELING PANEL GAUGE INOPERATIVE.  COCKPIT FUEL QTY INDICATOR READS CORRECT.  FOUND CONNECTOR PLUG LOOSE AND DIRTY.  CLEANED AND SECURED.  OPS CHECKS GOOD.  (K)
